zbMATH — the first resource for mathematics

Strictly nef divisors. (English) Zbl 1154.14004
Let \(L\) be a line bundle on a projective variety \(X\). Then \(L\) is strictly nef if \(L\cdot C>0\) for any irreducible curve \(C\subset X\). By the Nakai-Moishezon criterion, \(L\) is ample if and only if \(L^s\cdot Y>0\) for any irreducible subvariety \(Y\subset X\) of dimension \(s\). Notice however that there are examples of strictly nef line bundles that are not ample. F. Serrano [J. Reine Angew. Math. 464, 187–206 (1995; Zbl 0826.14006)] conjectured that if \(L\) is strictly nef, then \(K_X+tL\) is ample for any \(t>n+1\) and he showed that this conjecture holds in dimension \(2\) and in dimension \(3\) with the following possible exceptions: 1) \(X\) is Calabi-Yau and \(L\cdot c_2(X)=0\); 2) \(X\) is uniruled with \(q(X)\leq 1\); 3) \(X\) is uniruled with \(q(X)=2\) and \(\chi (\mathcal O _X)=0\). In this paper, the authors show that Serrano’s conjecture holds in dimension \(3\) for cases 2) and 3) above (case 1) is still open) and it also holds (in any dimension) if \(\kappa (X)\geq n-2\).

14C20 Divisors, linear systems, invertible sheaves
Full Text: DOI arXiv
[1] Boucksom, S., Demailly, J.P., Paun, M., Peternell, Th.: The pseudo-effective cone of a compact Kähler manifold and varieties of negative Kodaira dimension. math.AG/0405285
[2] Hacon C.: A derived category approach to generic vanishing. J. Reine Angew. Math. 575, 173–187 (2004) · Zbl 1137.14012 · doi:10.1515/crll.2004.078
[3] Hartshorne R.: Ample subvarieties of algebraic varieties. Lecture Notes in Mathematics, vol. 156. Springer, Heidelberg (1970) · Zbl 0208.48901
[4] Hartshorne R.: Algebraic geometry. Graduate Texts in Mathematics, vol. 52. Springer, Heidelberg (1977) · Zbl 0367.14001
[5] Kollár J.: Shafarevich maps and automorphic forms. Princeton University Press, Princeton (1995) · Zbl 0871.14015
[6] Kollár, J.: Flips and abundance for algebraic threefolds. Astérisque 211, (1992) · Zbl 0782.00075
[7] Kollár J., Mori S.: Birational geometry of algebraic varieties. Cambridge Tracts in Mathematics, vol. 134. Cambridge University Press, Cambridge (1998) · Zbl 0926.14003
[8] Kawamata Y., Matsuki K., Matsuda K.: Introduction to the minimal model program. Adv. Stud. Pure Math. 10, 283–360 (1987) · Zbl 0672.14006
[9] Matsuki K.: A criterion for the canonical bundle of a 3-fold to be ample. Math. Ann. 276, 557–564 (1987) · Zbl 0596.14008 · doi:10.1007/BF01456985
[10] Mori S.: Threefolds whose anticanonical bundles are not numerically effective. Ann Math. 116, 133–176 (1982) · Zbl 0557.14021 · doi:10.2307/2007050
[11] Miyanishi M.: Algebraic threefolds. Adv. Stud. Pure Math. 1, 69–99 (1983) · Zbl 0537.14027
[12] Mukai S.: Duality between D(X) and \({D(\hat {X})}\) with application to Picard sheaves. Nagoya Math. J. 81, 153–175 (1981) · Zbl 0417.14036
[13] Peternell T.: Algebraicity criteria for compact complex manifolds. Math. Ann. 275, 653–672 (1986) · Zbl 0606.32018 · doi:10.1007/BF01459143
[14] Serrano F.: Strictly nef divisors and Fano threefolds. J. Reine Angew. Math. 464, 187–206 (1995) · Zbl 0826.14006 · doi:10.1515/crll.1995.464.187
[15] Uehara H.: On the canonical threefolds with strictly nef anticanonical divisors. J. Reine Angew. Math. 522, 81–91 (2000) · Zbl 0974.14024 · doi:10.1515/crll.2000.042
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.